This article is cited in 2 scientific papers (total in 2 papers)
Representation of Hermitian operators with improper scale subspace
Yu. L. Shmul'yan
The theory of representation of Hermitian operators, constructed by M. G. Krein (UMZh, 1, 2, 1949, 3–66), is carried over to the case where the scale subspace may contain improper elements. Defect numbers of the operator are possibly infinite, and its domain may fail to be dense.
Bibliography: 11 titles.
PDF file (993 kB)
Mathematics of the USSR-Sbornik, 1971, 14:4, 554–564
MSC: Primary 47B15; Secondary 47A10, 47A65
Yu. L. Shmul'yan, “Representation of Hermitian operators with improper scale subspace”, Mat. Sb. (N.S.), 85(127):4(8) (1971), 553–562; Math. USSR-Sb., 14:4 (1971), 554–564
Citation in format AMSBIB
\paper Representation of Hermitian operators with improper scale subspace
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131
Vadim Mogilevskii, “On characteristic matrices and eigenfunction expansions of two singular point symmetric systems”, Math. Nachr, 2014, n/a
|Number of views:|